Approach regions for lp potentials with respect to the square root of the Poisson kernel
DOI:
https://doi.org/10.7146/math.scand.a-14955Abstract
{If} one replaces the Poisson kernel of the unit disc by its square root, then normalised Poisson integrals of Lp boundary functions converge along approach regions wider than the ordinary nontangential cones, as proved by Rönning (1≤p<∞) and Sjögren (p=1 and p=∞). In this paper we present new and simplified proofs of these results. We also generalise the L∞ result to higher dimensions.Downloads
Published
2005-06-01
How to Cite
Brundin, M. (2005). Approach regions for lp potentials with respect to the square root of the Poisson kernel. MATHEMATICA SCANDINAVICA, 96(2), 243–256. https://doi.org/10.7146/math.scand.a-14955
Issue
Section
Articles